# SDR CALA2023021600468

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 61,894 hours, 26,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 9070
- Condition: Unknown
- Location: Other
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GEAR WOULD NOT EXTENDNORMALLY. GRAVITY EXTPER ECAM. REPLACED PRIORITY VALVE, GREEN SYSTEM REF AMM 29-11-33. LEAK CHECKED NO HELP. GEARS AND GEAR DOORS WOULD NOT RETRACT. REPLACED HYD SYTEM SAFETY VALVE. NEED OPERATIONAL TEST. ACCOMPLISHED RII INSPECTION. REPLACED 62GA RELAY WITH ASN-E0217XUU002A. PERFORMED GEAR SWING WITH NO DISCREPENCIES. PERFORMED 260K TEST TO ASSURE SAFETY VALVE OPERATION.31-07 SCH
